| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the severely tortuous and severely calcified brachial vein.An 8.0mmx40mmx40cm (4f) sterling balloon catheter was advanced for dilation.However, during initial inflation at 12 atmospheres for 10 seconds, the balloon ruptured.The device was removed and the procedure was completed with a different device.No patient complications were reported and patient was in good condition.
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).